MathSciNet Relay Station
MathSciNet bibliographic data
MR2413360 11M41 (11F30 11F66 20F55)
Chinta, Gautam Multiple Dirichlet series over rational function fields. Acta Arith. 132 (2008), no. 4, 377–391.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement